Skip to main content
Article
Partitioning Graphs Into Paths or Cycles of Prescribed Lengths
Journal of Combinatorics
  • Colton Magnant, Georgia Southern University
  • Kenta Ozeki, National Institute for Informatics
Document Type
Article
Publication Date
1-1-2012
DOI
10.4310/JOC.2012.v3.n2.a1
Disciplines
Abstract

In this paper, we consider the path (and cycle) partition problem for graphs with additional length restrictions. More specifically, we prove sufficient degree sum conditions for the vertices of a graph to be partitioned into paths, with fixed end vertices, such that these paths have approximately prescribed lengths. We also prove similar results for partitions into cycles of approximately prescribed lengths each containing a specified vertex.

Citation Information
Colton Magnant and Kenta Ozeki. "Partitioning Graphs Into Paths or Cycles of Prescribed Lengths" Journal of Combinatorics Vol. 3 Iss. 2 (2012) p. 135 - 161
Available at: http://works.bepress.com/colton_magnant/21/